# SDR HNAA2014070200196

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 56,907 hours, 64,036 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Controller
- Part number: G699225
- Condition: Failed
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL RESPONDER FAILUE ASSOCIATED WITH FAIL LIGHT AS REPORTED BY ATC.  R & R MODES TCAS CONTROLLER.  OPS CHECKED GOOD IAW MM 34-47-03.
